# SDR USAA2013093000002

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 19,097 hours, 2,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CIDS PANEL, L4 DOOR HAS AMBER CAUTION "CHECK DOOR PRESSURE".  MX SERVICE DOOR ASSIST BOTTLE.
